# SDR SWIA200516043

- Difficulty date: December 23, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 31,250 hours, 26,759 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 270
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 13,962 hours, 11,144 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 YD GIVES APPEARANCE OF SLIPPING OR BUMPING UNCOMMANDED.  REPLACED NR 2 YD LINEAR ACTUATOR IAW MM 22-22-01.  OPERATIONAL CHECK GOOD.
